Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on homomorphic mappings of quasigroups into multiplicative systems


Authors: Grace E. Bates and Fred Kiokemeister
Journal: Bull. Amer. Math. Soc. 54 (1948), 1180-1185
DOI: https://doi.org/10.1090/S0002-9904-1948-09146-7
MathSciNet review: 0027768
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Quasigroups. I, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-520. MR 9962
  • 2. R. Baer, The homomorphism theorems for loops, Amer. J. Math. vol. 67 (1945) pp. 450-460. MR 12302
  • 3. R. H. Bruck, Simple quasigroups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 769-781. MR 11311
  • 4. R. H. Bruck, Some results in the theory of linear non-associative algebras, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 141-199. MR 11083
  • 5. G. H. Garrison, Quasigroups, Ann. of Math. vol. 41 (1940) pp. 474-487. MR 2150
  • 6. F. Kiokemeister, A theory of normality for quasigroups, Amer. J. Math. vol. 70 (1948) pp. 99-106. MR 23252
  • 7. B. L. van der Waerden, Moderne Algebra, Berlin, 1930, 1st ed.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09146-7

American Mathematical Society